# SDR 96ZZZX2536

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: XASQ
- Make and model: Bell 212
- Aircraft serial: 30818
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting Assy
- Part number: 212030154101
- Condition: Broken
- Location: Lift Beam
- Component: 205030845367
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR INSPECTION FOUND FORWARD LEG OF FITTING BROKEN THROUGH BOLT HOLE.  AIRCRAFT TOTAL TIME 7775.6 HOURS.  REPORTED AS:  N NR NXA-SQH (MEXICO).
